MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Caller stated that medical attention was sought on (b)(6) 2019 at 12:00pm.He stated he received a result of 420mg/dl, started to feel confused and went to an urgent care facility.A normal blood glucose result for him at that time of day is 140-150mg/dl.End-user stated that before going to the urgent care he took 8 units of humalog and ate 2 eggs, 1 piece of toast, and 2 sausage patties.Upon arriving at the urgent care, they called paramedics and he was transported to the emergency room.Upon arrival his blood glucose was 22mg/dl.End-user stated they checked his blood pressure did an ekg and both were normal.He said he received a glucose solution by mouth at the hospital.End-user stated he was at the hospital almost 3 hours but was not admitted.He is required to take 3 units of humalog if result is above 200.Prior to discharge the end-user stated his blood glucose was 75mg/dl.He was treated at (b)(6) hospital located at (b)(6).No additional details were provided.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8850049
Report Number3008789114-2019-00027
Device Sequence Number1400290
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2019
Event Location Home
Date Report to Manufacturer07/25/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; BICALUTAMIDE; CARVEDILOL; FUROSEMIDE; HUMALOG; LISINOPRIL; METFORMIN; POTASSIUM; SPIRONOLACTONE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient Weight77
Date Report Sent to FDA07/25/2019